Yıl 2020, Cilt 21 , Sayı 1, Sayfalar 59 - 63 2020-01-16

ANTİBİYOTİK İLİŞKİLİ DRESS SENDROMU:NADİR BİR OLGU
ANTİBİOTİC ASSOCİATED DRESS SYNDROME: A RARE CASE

Alper Emre KURT [1] , Tevfik SOLAKOĞLU [2] , Murat ARAZ [3]


DRESS (Drug Reaction With Eosinophilia And Systemic Symptoms) sendromunun ciddi organ işlev bozukluklarına yol açan bir sendrom olduğu düşünülmektedir. İlaçların yetersiz detoksifikasyonuna bağlıdır. DRESS vakaları tarandığında genellikle antiepileptik ilaçlara bağlı olduğu görülmektedir. Antibiyotikler ise daha nadir de olsa DRESS sendromu yapabilir. Biz bu vaka ile tüm ilaçlara bağlı DRESS gelişebileceğini göstermek istedik.

DRESS (Drug Reaction with Eosinophilia and systemic symptoms) syndrome is thought to be a cause severe organ dysfunction syndrome. It is due to insufficient detoxification of drugs. When DRESS cases are screened, it is usually seen to be linked to antiepileptic drugs. Antibiotics can make DRESS syndrome even more rarely. We showed that with this case, DRESS may develop due to all drugs.

  • [1] S. L. Saltzstein and L. V. Ackerman, “Lymphadenopathy induced by anticonvulsant drugs and mimicking clinically and pathologically malignant lymphomas,” Cancer, vol. 12, no. 1, pp. 164–182, 1959.
  • [2] P. Cacoub, P. Musette, V. Descamps et al., “The DRESS syndrome: A literature review,” American Journal of Medicine, vol. 124, no. 7. pp. 588–597, 2011.
  • [3] S. Emre, G. Akoğlu, A. Metin, D. D. Demirseren, and G. Kurtoğlu, “DRESS sendromlu 11 olgunun klinik özelliklerinin incelenmesi,” Turkderm, vol. 47, no. 2, pp. 218–222, 2013.
  • [4] V. Descamps and S. Ranger-Rogez, “DRESS syndrome,” Jt. Bone Spine, vol. 81, no. 1, pp. 15–21, 2014.
  • [5] H. Bocquet, M. Bagot, and J. C. Roujeau, “Drug-induced pseudolymphoma and drug hypersensitivity syndrome (Drug Rash with Eosinophilia and Systemic Symptoms: DRESS),” Seminars in Cutaneous Medicine and Surgery, vol. 15, no. 4. pp. 250–257, 1996.
  • [6] I. A. Engell and G. Authried, “Drug reaction with eosinophilia and systemic symptoms (DRESS) induced by allopurinol: A case report,” Eur. Geriatr. Med., vol. 4, no. 2, pp. 99–101, 2013.
  • [7] L. L. Oelze and M. T. Pillow, “Phenytoin-induced drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: A case report from the emergency department,” J. Emerg. Med., vol. 44, no. 1, pp. 75–78, 2013.
  • [8] M. Ben m’rad, S. Leclerc-Mercier, P. Blanche et al., “Drug-induced hypersensitivity syndrome: clinical and biologic disease patterns in 24 patients.,” Medicine (Baltimore)., vol. 88, no. 3, pp. 131–140, 2009.
  • [9] L. F. F. Botelho, V. S. Higashi, M. H. V. D. Q. Padilha, M. M. S. e S. Enokihara, and A. M. Porro, “DRESS: clinicopathological features of 10 cases from an University Hospital in São Paulo.,” An. Bras. Dermatol., vol. 87, no. 5, pp. 703–707, 2012.
  • [10] Y.-C. Chen, H.-C. Chiu, and C.-Y. Chu, “Drug reaction with eosinophilia and systemic symptoms: a retrospective study of 60 cases.,” Arch. Dermatol., vol. 146, no. 12, pp. 1373–9, 2010.
  • [11] S. Yaylaci, M. V. Demir, T. Temiz, A. Tamer, and M. I. Uslan, “Allopurinol-induced DRESS syndrome.,” Indian J. Pharmacol., vol. 44, no. 3, pp. 412–414, May 2012.
  • [12] E. A. Yilmaz, S. Özmen, N. Tuygun, T. Gİnİş, and G. Tanir, “Lamotrijin İlişkili Dress Sendromu : Bir Vaka Sunumu,” vol. 9, no. 3, pp. 142–146, 2009.
  • [13] Y. CANITEZ, H. POYRAZ EFE, and N. SAPAN, “Carbamazepine-Related Dress Syndrome; A Rarely Seen Drug Hypersensitivity Reaction,” Turkish J. Pediatr. Dis., 2014.
  • [14] R. Atalay, A. Demirezer Bolat, F. Ebru Ekın, T. Solakoğlu et al., “Karaciğer Enzim Yüksekliği ile Seyreden Dress Sendromu,” Türkiye Klin. …, vol. 19, no. 1, pp. 43–46, 2012.
  • [15] P. L. Mpharm “Case Report Co-Trimoxazole-Induced DRESS Syndrome : A Case Report,” vol. 99, pp. 227–230, 2016.
  • [16] Z. Ben-Ari, H. Vaknin, and R. Tur-Kaspa, “N-acetylcysteine in acute hepatic failure (non-paracetamol-induced).,” Hepatogastroenterology., vol. 47, no. 33, pp. 786–789, 2000.
Birincil Dil tr
Konular Tıp
Yayımlanma Tarihi OCAK 2020
Bölüm Olgu Sunumu
Yazarlar

Orcid: 0000-0001-8782-478X
Yazar: Alper Emre KURT (Sorumlu Yazar)
Kurum: TIP FAKÜLTESİ
Ülke: Turkey


Orcid: 0000-0002-5735-4200
Yazar: Tevfik SOLAKOĞLU
Kurum: AFYONKARAHİSAR SAĞLIK BİLİMLERİ ÜNİVERSİTESİ
Ülke: Turkey


Orcid: 0000-0002-4632-9501
Yazar: Murat ARAZ
Kurum: NECMETTİN ERBAKAN ÜNİVERSİTESİ, MERAM TIP FAKÜLTESİ
Ülke: Turkey


Tarihler

Yayımlanma Tarihi : 16 Ocak 2020

Bibtex @olgu sunumu { kocatepetip522966, journal = {Kocatepe Tıp Dergisi}, issn = {1302-4612}, eissn = {2149-7869}, address = {}, publisher = {Afyonkarahisar Sağlık Bilimleri Üniversitesi}, year = {2020}, volume = {21}, pages = {59 - 63}, doi = {10.18229/kocatepetip.522966}, title = {ANTİBİYOTİK İLİŞKİLİ DRESS SENDROMU:NADİR BİR OLGU}, key = {cite}, author = {KURT, Alper Emre and SOLAKOĞLU, Tevfik and ARAZ, Murat} }
APA KURT, A , SOLAKOĞLU, T , ARAZ, M . (2020). ANTİBİYOTİK İLİŞKİLİ DRESS SENDROMU:NADİR BİR OLGU. Kocatepe Tıp Dergisi , 21 (1) , 59-63 . DOI: 10.18229/kocatepetip.522966
MLA KURT, A , SOLAKOĞLU, T , ARAZ, M . "ANTİBİYOTİK İLİŞKİLİ DRESS SENDROMU:NADİR BİR OLGU". Kocatepe Tıp Dergisi 21 (2020 ): 59-63 <https://dergipark.org.tr/tr/pub/kocatepetip/issue/51790/522966>
Chicago KURT, A , SOLAKOĞLU, T , ARAZ, M . "ANTİBİYOTİK İLİŞKİLİ DRESS SENDROMU:NADİR BİR OLGU". Kocatepe Tıp Dergisi 21 (2020 ): 59-63
RIS TY - JOUR T1 - ANTİBİYOTİK İLİŞKİLİ DRESS SENDROMU:NADİR BİR OLGU AU - Alper Emre KURT , Tevfik SOLAKOĞLU , Murat ARAZ Y1 - 2020 PY - 2020 N1 - doi: 10.18229/kocatepetip.522966 DO - 10.18229/kocatepetip.522966 T2 - Kocatepe Tıp Dergisi JF - Journal JO - JOR SP - 59 EP - 63 VL - 21 IS - 1 SN - 1302-4612-2149-7869 M3 - doi: 10.18229/kocatepetip.522966 UR - https://doi.org/10.18229/kocatepetip.522966 Y2 - 2019 ER -
EndNote %0 Kocatepe Tıp Dergisi ANTİBİYOTİK İLİŞKİLİ DRESS SENDROMU:NADİR BİR OLGU %A Alper Emre KURT , Tevfik SOLAKOĞLU , Murat ARAZ %T ANTİBİYOTİK İLİŞKİLİ DRESS SENDROMU:NADİR BİR OLGU %D 2020 %J Kocatepe Tıp Dergisi %P 1302-4612-2149-7869 %V 21 %N 1 %R doi: 10.18229/kocatepetip.522966 %U 10.18229/kocatepetip.522966
ISNAD KURT, Alper Emre , SOLAKOĞLU, Tevfik , ARAZ, Murat . "ANTİBİYOTİK İLİŞKİLİ DRESS SENDROMU:NADİR BİR OLGU". Kocatepe Tıp Dergisi 21 / 1 (Ocak 2020): 59-63 . https://doi.org/10.18229/kocatepetip.522966
AMA KURT A , SOLAKOĞLU T , ARAZ M . ANTİBİYOTİK İLİŞKİLİ DRESS SENDROMU:NADİR BİR OLGU. KTD. 2020; 21(1): 59-63.
Vancouver KURT A , SOLAKOĞLU T , ARAZ M . ANTİBİYOTİK İLİŞKİLİ DRESS SENDROMU:NADİR BİR OLGU. Kocatepe Tıp Dergisi. 2020; 21(1): 63-59.